MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PINPOINT LAPAROSCOPE - 10MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PINPOINT LAPAROSCOPE - 10MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SC9134
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the image appeared blurry during a medical procedure.A replacement device was used to complete the procedure and there were no adverse consequences as a result.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.The technical service report indicates: outer tube damaged, distal tip, distal tip damaged, particulate, optics particulate under distal lens, cosmetic issues, scratches/dents, engraving/identification.The device manufacture date is not known.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PINPOINT LAPAROSCOPE - 10MM, STANDARD, 30 WITH WOLF AND STORZ ADAPTOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
burnaby
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
burnaby
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15306987
Report Number3012345110-2022-00006
Device Sequence Number2658065
Product Code GCJ
UDI-Device Identifier00858701006063
UDI-Public00858701006063
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSC9134
Device Catalogue NumberSC9134
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown